That is certainly a comprehensive list. I do totally agree that anxiety can bring on a whole host of things including worry about each and every thing we experience or feel. And you know, we ALL have things from time to time. :>) And it is not a health concern, just that days oddity of living life in our bodies.
It IS important to rule out medical conditions. But your list has many things that seem very mental health related. What exactly are you doing for treatment of anxiety? The list in itself appears a manifestation of anxiety. What I'm talking about is that you are tracking shin pain and things like that on this list. That's likely due to your activity and shoes, right? That's an every day thing that active people have to figure out. But it is on a list like this.
It may be time to work with a psychiatrist rather than your GP and a therapist.
But do agree to rule out things that would be serious as we all do. Let us know how that goes and what you've been doing to address anxiety and what the next step is for that.
If this started with the Citalopram, and didn't exist before the Citalopram, then that's what it is, most likely. I'm wondering, then, about your medication history. I'm assuming you decided to try Citalopram because of your anxiety. Is this right? If so, what symptoms of anxiety were you suffering that made you decide to try medication?
I'm also assuming the symptoms you're describing now are quite different from the ones you were suffering before taking the drug, but which ones were different and which ones are similar? That might at least help to reduce what might be attributed to your chronic anxiety problem and which are attributed to your bad drug reaction.
Also, how long were you on the Citalopram, and did you taper off of it slowly or did you quit cold turkey? If you were on it a long time, everything you're describing is what those who get a hopefully uncommon problem when they stop taking certain drugs that affect brain neurotransmitters. For example, the insomnia -- this is one of the most common symptoms of a bad withdrawal that just doesn't go away as it does with most people. I have this problem. 15 years ago I decided to stop taking Paxil, and I did a generalized taper with my psychiatrist of 5-6 weeks. After a month I was destroyed, and because my psychiatrist didn't acknowledge the existence of this problem it wasn't treated at all. All these years later I still can't sleep well, my brain isn't the one I used to have, and I've injured everything in my body. Just like you say, docs can't figure it out at all.
In your case, this apparently started when you were taking the Citalopram, and unlike everyone else who you'll probably talk to, my experience has led me to realize that there are odd drug reactions that happen to some people, but not most people, and because the drugs we take are very little understood by anyone but the ones who understand them the most, those who create them, are not allowed to talk about their downsides because the companies they work for won't allow it. In lawsuits, they settle, so little of it gets publicized out of that, either. Now remember, these odd things don't happen the vast majority of the time, as far as we know, so those of us who get in this kind of situation have few people we can get to who know about these things. Often there is no treatment for it because nobody knows what happened.
I know a podiatrist who took statins, which are known to cause terrible joint pain and liver damage in some people who take them. For most, the joint part goes away if you stop taking them, but for some, it never does. This podiatrist had to retire because he could no longer do what a podiatrist has to do and could only get around because of a motorized scooter -- he could barely walk. So here's my take -- explore everything with specialists.
If you can, get yourself to the best medical institutions that exist, such as Johns Hopkins or the Mayo Clinic, where docs will work in teams and look at everything. I can't do this because my anxiety disorder was a phobia problem, and it's far worse now and now it's not treatable. Try to find someone who works in addiction treatment, a top doc, because that's where docs run into the long-term effects of drugs that affect brain neurotransmitters and see if anyone has found anything new about it.
Now, I'm not an expert, what happened to me doesn't happen much, and bad drug reactions that produce lasting problems like yours are probably rare as well. It might not be the drug at all, I have no way of knowing, but what I do know is, your docs know virtually nothing about the drugs they prescribe. Almost nobody does. They are odd and new to our lives and much of the info about them is secret proprietary info in our economic system where health care is just one more way to make money. What I am doing is taking you seriously, that if you say this happened because of the drug you took, I'm going to believe you might very well be right. So exhaust everything else, look into it all, do that CBT because if you're young your brain can still most likely produce new nerve channels.
If it is the drug, that's probably what's off, your brain neurotransmitters are not going back to normal and your nervous system is sending out all sorts of signals that aren't any good for you. Again, it might be something else entirely, but if you were already suffering chronic anxiety and did not have this kind of problem going on, why would you have it now? The only change was the drug. You said that, I'm listening. If nothing else fixes this, you have to look at the drug reaction. All the best.
Have a detailed heart check. Maybe request a Holter that monitors you for 24 hours? The bubbling is what I remember from my heart attack not the normal chest pains or numbness. Anyway rule that out this is where getting it confused with Anxiety can get you killed.
I would only take Benzos for anxiety attacks. Daily use is just too addicting for most people (My opinion) Maybe ask about Ambien or Lunesta. Those seem to have gone from a bad idea to a good one if you can't get and stay sleeping. Celexa might not work but I would for sure look at other meds before ruling all of them out. Perhapes Wellbutren for depression? Or Buspar for Anxiety? Buspar doesn't work for everyone but its got no baggage and doesn't sedate you. And if you do have a benzo for anxiety that you take as needed try to figure out what the lowest dose is that takes you from non functional to functional. Not more where your getting a buzz and not less where it does nothing. This is just a non doctor opinion so run this by your doc if anything I say sounds good.
I'm going to suggest something that you maybe haven't heard before. I had the same issues going on, and it turned out to be excess stomach acid for which I was prescribed Esomeprazole, or generic Prilosec. No one could figure out what was wrong with me, and I researched until I came to this conclusion. My doctor ordered an upper GI and it was found that I had stomach inflammation. No one, out of the many ER docs and even my regular GP or Cardiologist could figure this one out. The anxiety and vibrations are all but gone, along with almost all of my other symptoms. I've been on this journey for over a year and half and started out with an ambulance ride from my job because the stomach acid shot my blood pressure through the roof. I didn't think my stomach issues were that serious until all this. Something to think about.